# SDR COMA0260161

- Difficulty date: March 5, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 19,916 hours, 19,431 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 4622
- Part serial: 379
- Condition: Malfunctioned
- Location: Nlg
- Part time: 19,204 hours, 18,561 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5359 GEAR DISAGREE WARNING, NLG SLOW TO EXTEND.REPLACED THE NLG PRIORITY VALVE.
